Nonlinear conductance fluctuations in a mesoscopic ring
Article first published online: 14 MAR 2006
Copyright © 1994 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 506, Issue 5, pages 370–391, 1994
How to Cite
Bockhorst, H. and Zwerger, W. (1994), Nonlinear conductance fluctuations in a mesoscopic ring. Ann. Phys., 506: 370–391. doi: 10.1002/andp.19945060504
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Accepted: 5 MAY 1994
- Manuscript Revised: 22 APR 1994
- Manuscript Received: 16 MAR 1994
- SFB 345 ‘Festkörper weit weg vom Gleichgewicht’ in Göttingen
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!